Follow
Share

My mom uses a medicinal patch and it gives her a terrible rash. Does anyone have a remedy for this?

Find Care & Housing
I have been told that spraying Flonase on the skin before you attach the patch works! I will let you know!

thanks everyone!
Helpful Answer (0)
Reply to SerenityNow2018
Report

Notify her doctor as she is having an allergic reaction. She may be allergic to all patches and medication delivery should be changed. Scratching could cause infection and or skin breakdown
Helpful Answer (1)
Reply to MACinCT
Report

My Mom had a reaction to the patch of it stayed in one place too long.

I have developed a reaction to the adhesives on patches, surgical tape, etc. If they stay in place too long the skin will blister.

My daughter has a reaction to the adhesives on bandaids. Even non latex bandaids.

I am not sure if there is a latex component to the adhesives on these products.

We just have to state we are allergic to adhesives on these products.
Helpful Answer (1)
Reply to lizzywho61
Report

My mom had problems with her nitroglycerine patch, we never did find a long term solution. Try using a little hydrocortisone on the rash.
Helpful Answer (2)
Reply to cwillie
Report

Yes
Helpful Answer (0)
Reply to SerenityNow2018
Report

You could ask the pharmacy if there is a different supplier available who might possibly use a different material in their manufacturing process. Are you changing the placement regularly and washing well after removal?
Helpful Answer (1)
Reply to cwillie
Report